i was switched to as new brith control 6 months ago [i was on yasmin for 2 years and was switched to loestrin 24 fe].. for the first 3 months i have had bladder infections following my period. then i thought i started taking cranberry pills and after intercourse [which became painful] i would spot pinkish-brown for a few days. i started to get what i thought was a yeast infection and used monistat 1 which i had a bad reaction to, everything became swollen and painful and red.. since then i have had a thick stringy brown discharge for about a month. i always have it about a week before my period and a few days after it. but my last period it just never stopped, and i havent had unprotected sex and never miss a pill or take it late. i went to my gyno and she said she saw nothing out of the ordinary but switched my pills AGAIN to yaz. my period SHOULD start in a few days, then i switch to the new pills. im scared because i have gotten no straight answer on anything. please help